Representation of Friedmann equation solution in form of generalized Dirichlet series
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 131 (2013) no. 2, pp. 200-205 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The cosmological Friedmann equation for the Universe, filled by scalar field with the quadratic potential, is reduced to the system of two first-order equations, one having the separable variables. The boundary-value problem with data at infinity is formulated for the second equation. The solution of this problem is represented in form of generalized Dirichlet series. The existence of classical solution in this form at the neighborhood of infinity is proved.
Keywords: Friedmann equation, scalar field with the quadratic potential, asymptotic behavior of solutions.
Mots-clés : global solutions
@article{VSGTU_2013_131_2_a22,
     author = {\`E. A. Kuryanovich},
     title = {Representation of {Friedmann} equation solution in form of generalized {Dirichlet} series},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {200--205},
     year = {2013},
     volume = {131},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a22/}
}
TY  - JOUR
AU  - È. A. Kuryanovich
TI  - Representation of Friedmann equation solution in form of generalized Dirichlet series
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2013
SP  - 200
EP  - 205
VL  - 131
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a22/
LA  - ru
ID  - VSGTU_2013_131_2_a22
ER  - 
%0 Journal Article
%A È. A. Kuryanovich
%T Representation of Friedmann equation solution in form of generalized Dirichlet series
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2013
%P 200-205
%V 131
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a22/
%G ru
%F VSGTU_2013_131_2_a22
È. A. Kuryanovich. Representation of Friedmann equation solution in form of generalized Dirichlet series. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 131 (2013) no. 2, pp. 200-205. http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a22/

[1] V. Mukhanov, Physical foundations of cosmology, Cambridge University Press, Cambridge, 2005, xx+421 pp. | Zbl

[2] A. V. Yurov, V. A. Yurov, “Friedman versus Abel equations: A connection unraveled”, J. Math. Phys., 51:8 (2010), 082503, 17 pp., arXiv: [hep-th] 0809.1216 | DOI | Zbl

[3] A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178 | DOI | MR | Zbl | Zbl